# SDR BAGA202409030210

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- Aircraft time: 6,400 hours, 2,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

-BURNING SMELL AFTER LANDING- AFTER CLEARING RUNWAY, FA CALLED TO SAY SEVERAL PAX SMELLED A BURNING SMELL. THEY COULD SMELL IN THE COCKPIT AS WELL. DOOR WAS OPENED, THE SMELL WAS STRONGER IN THE COCKPIT. - PERFORMED SYSTEMS CHECKS IAW AIRBUS FIM, AND RAN BOTH ENGINES, NO SMELL NOTED. COULD NOT DUPLICATE.
